# SDR YENA2024082601171

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 8,339 hours, 1,228 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: No Discrepancy
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) 'ENG 2 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); PERFORMED OPERATIONAL TEST OF FADEC 2 CHANNEL A AND B, NO FAULTS NOTED.
